ISSN:
 1547-5816

eISSN:
 1553-166X

All Issues

Volume 15, 2019

Volume 14, 2018

Volume 13, 2017

Volume 12, 2016

Volume 11, 2015

Volume 10, 2014

Volume 9, 2013

Volume 8, 2012

Volume 7, 2011

Volume 6, 2010

Volume 5, 2009

Volume 4, 2008

Volume 3, 2007

Volume 2, 2006

Volume 1, 2005

Journal of Industrial & Management Optimization

January 2005 , Volume 1 , Issue 1

Select all articles

Export/Reference:

Editorial
Kok Lay Teo and Shuping Chen
2005, 1(1): i-i doi: 10.3934/jimo.2005.1.1i +[Abstract](809) +[PDF](28.7KB)
Preface
Xiaoqi Yang, Xinmin Yang and Yuanwei Qi
2005, 1(1): iii-iii doi: 10.3934/jimo.2005.1.1iii +[Abstract](716) +[PDF](26.6KB)
Advertising competition with market expansion for finite horizon firms
F. M. Bass, A. Krishnamoorthy, A. Prasad and Suresh P. Sethi
2005, 1(1): 1-19 doi: 10.3934/jimo.2005.1.1 +[Abstract](1310) +[PDF](255.4KB)
Componentwise versus global approaches to nonsmooth multiobjective optimization
Giancarlo Bigi
2005, 1(1): 21-32 doi: 10.3934/jimo.2005.1.21 +[Abstract](831) +[PDF](207.4KB)
On the absence of duality gap for Lagrange-type functions
Regina Sandra Burachik and Alex Rubinov
2005, 1(1): 33-38 doi: 10.3934/jimo.2005.1.33 +[Abstract](858) +[PDF](171.3KB)
Competitive financial equilibrium problems with policy interventions
P. Daniele, S. Giuffrè and S. Pia
2005, 1(1): 39-52 doi: 10.3934/jimo.2005.1.39 +[Abstract](867) +[PDF](193.0KB)
Sufficient conditions and perfect duality in nonconvex minimization with inequality constraints
David Yang Gao
2005, 1(1): 53-63 doi: 10.3934/jimo.2005.1.53 +[Abstract](933) +[PDF](244.4KB)
Two new optimal models for controlling discrete event systems
Qiying Hu and Wuyi Yue
2005, 1(1): 65-80 doi: 10.3934/jimo.2005.1.65 +[Abstract](942) +[PDF](220.3KB)
Variational inequalities and a transport planning for an elastic and continuum model
G. Idone and A. Maugeri
2005, 1(1): 81-86 doi: 10.3934/jimo.2005.1.81 +[Abstract](977) +[PDF](182.5KB)
Index-plus-alpha tracking under concave transaction cost
Hiroshi Konno and Tomokazu Hatagi
2005, 1(1): 87-98 doi: 10.3934/jimo.2005.1.87 +[Abstract](1121) +[PDF](250.5KB)
A class of stochastic mathematical programs with complementarity constraints: reformulations and algorithms
Gui-Hua Lin and Masao Fukushima
2005, 1(1): 99-122 doi: 10.3934/jimo.2005.1.99 +[Abstract](1007) +[PDF](249.6KB)
On the image space analysis for vector variational inequalities
G. Mastroeni and L. Pellegrini
2005, 1(1): 123-132 doi: 10.3934/jimo.2005.1.123 +[Abstract](850) +[PDF](176.1KB)
Airfoil design via optimal control theory
K.F.C. Yiu, K.L. Mak and K. L. Teo
2005, 1(1): 133-148 doi: 10.3934/jimo.2005.1.133 +[Abstract](1143) +[PDF](390.1KB)

2017  Impact Factor: 0.994

Editors

Referees

Librarians

Email Alert

[Back to Top]